# SDR ASAA2016062117114

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 2,101 hours, 717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  RELAMPED LT FWD EXTERIOR OVERWING EXIT EMERGENCY LIGHT.  OPS CHECKS NORMAL REF AMM 33-51-04.
